MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. ALMA HARMONY; POWERED LASER SURGICAL INSTRUMENT
Model Number 1
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Following use of the alma harmony system at a user facility, a patient experienced burns and blistering at the treatment site.Investigation by alma lasers inc.Found that the resulting skin discoloration should resolve with appropriate care, however, recovery may take several months.Therefore, this incident is being reported in good faith.

Brand Name
ALMA HARMONY
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key23544047
Report Number3004450661-2025-00022
Device Sequence Number15874049
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/13/2025
Report Date (Section F) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/15/2025
Device Age2 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale
Date Report Sent to FDA11/13/2025